# SDR IXXA20170913286

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 86,001 hours, 27,177 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 01N65920
- Part serial: 16121589
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER TESTED AND FAILED TO FUNCTION.  REMOVED AND REPLACED EMERGENCY LOCATOR TRANSMITTER. OPERATIONAL CHECKED SATISFACTORY. AIRCRAFT RELEASED TO SERVICE.
